# SDR SIMA200324605

- Difficulty date: August 13, 2003
- Submitted: October 22, 2003
- Operation: Air carrier
- Aircraft: N719AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145276
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14525480003
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN IMBV INSPECTION, THE CARGO DOOR CENTER SILL WAS FOUND TO BE CORRODED BEYOND SRM LIMITS. REMOVED DAMAGED CENTER SILL AND INSTALLED NEW SILL IAW EMB 135 SRM, SRM 145/1142 REV 22, 51-40-02, 06, 51-20-03 EMB 145 CPM 51-21-04, 51-21-05.  (M)
